Journal of Applied Mathematics and Physics

Vol.5 No.3(2017), Paper ID 75207, 7 pages

DOI:10.4236/jamp.2017.53060

 

The Exact Rational Solutions to a Shallow Water Wave-Like Equation by Generalized Bilinear Method

 

Minzhi Wei, Junning Cai

 

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, China
School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, China

 

Copyright © 2017 Minzhi Wei, Junning Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wei, M. and Cai, J. (2017) The Exact Rational Solutions to a Shallow Water Wave-Like Equation by Generalized Bilinear Method. Journal of Applied Mathematics and Physics, 5, 715-721. doi: 10.4236/jamp.2017.53060.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.